# SDR SWIA201436332

- Difficulty date: February 4, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120
- Aircraft serial: 120325
- Aircraft time: 35,656 hours, 49,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SQUARE EMERGENCY LIGHT ABOVE ROW 3 IS BURNED OUT.  FLT 5291RELAMPED.
